# SDR CA051024005

- Difficulty date: October 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 757232
- Aircraft time: 48,253 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Light
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EN ROUTE HNL - YVR, LOST LT HYDRAULIC SYSTEM APPROX 2 HOURS FROM YVR.  ORIGINALLY PLANNED NORMAL LANDING UTILIZING ALTERNATE SYSTEM BUT DURING LANDING PHASE, FLIGHT ENCOUNTERED FURTHER INDICATION OF HYDRAULIC LOSS AND DECLARED AN EMERGENCY AND WAS MET BY FIRE EQUIPMENT.  FLIGHT LANDED SUCCESSFULLY AND WITHOUT INCIDENT, BUT HAD TO BE TOWED TO GATE.  THERE WERE 9J AND 144Y PASSENGERS ONBOARD.  DEFECT IS CURRENTLY UNDER INVESTIGATION AND SDR WILL BE UPDATED AS INFORMATION RECEIVED.
